See Alike in...

Alike App

Browser

guli

433d

I'coming to the end of chemotherapy, I'm taking my chemotherapy which they call EC red medicine, now I'm take 2 more and this drug made me very tired, the needles I give myself yo my stomach were very heavy and made me yo ho bed, I'm curious about your experiences thanks

Top reply
    • princessmaya

      7d

      It might also be helpful to talk to your healthcare team about any discomfort you're experiencing โ€“ they may be able to offer some tips or techniques to make things easier. I consulted with the nursing team a lot and it helped me deal with a lot of the side effects during chemo (mostly nausea but other things as well). I know some people also benefit from CBT and marijuana, but for me it didn't help much. be strong! you're almost through this! ๐ŸŒŸ

    • princessmaya

      7d

      It might also be helpful to talk to your healthcare team about any discomfort you're experiencing โ€“ they may be able to offer some tips or techniques to make things easier. I consulted with the nursing team a lot and it helped me deal with a lot of the side effects during chemo (mostly nausea but other things as well). I know some people also benefit from CBT and marijuana, but for me it didn't help much. be strong! you're almost through this! ๐ŸŒŸ

    • Jellie.Bell

      7d

      sounds like you're going through a tough time with chemotherapy, but hang in there, you're almost at the finish line!! ๐Ÿ’ช๐Ÿ’•I too felt tired, someitmes extremely tired, and I think it is common after chemo rounds, especially with EC. give yourself plenty of rest when needed. As for the needles, applying a warm compress to the injection site beforehand helped me... You're doing great, and you've got this!

    • JessiePaintAPicture

      432d

      I had EC-T chemo, also had the injections. I agree, they used to make me very tired after administration too so I used to do them in the evening. Hope you're recovering well. ๐Ÿค—

โ˜ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion